# SDR SIMA200909902

- Difficulty date: April 1, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 104716
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3355, MAINTENANCE REPORTED TWO STRIPS OF THE FLOOR EMERGENCY LIGHTS ARE OUT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 2 EMERGENCY LIGHT BATTERY IAW AMM 33-50-00.  OPERATIONAL CHECKS GOOD AT THIS TIME.  AIRCRAFT RETURNED TO SERVICE.
